# SDR 95UAL767013

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Engine: Pwa JT9D7R4D
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

IN CRUISE, RIGHT GENERATOR DRIVE LIGHT FLASHING.  GENERATOR DRIVE WOULD NOT DISCONNECT.  RIGHT GENERATOR CONTROL SWITCH TURNED OFF, APU  STARTED.  REPLACED IDG, AND GCU.  SYSTEM OP CHECKED OK.  TESTED UNITS IN SHOP, COULD NOT FIND FAULT.  OVERHAULED AS A PRECAUTION AND RETURNED TO STOCK.
